On The Generalised Order And Generalised Type Of Differential Monomials And Differential Polynomials


Sanjib Kumar Dutta,




differential monomials,meromorphic function,differential polynomial,


In the paper we study he relation between the generalised order (generalised type) of a transcendental meromorphic function and that of a differental monomial by it. We also establish some theorems on the relationship between the generalised order ( generalised type) of a meromorphic function and that of a differental polynomial generated by it under  different conditions.


I. N. Bhattacharjee and I Lahiri: Growth and value distribution of polynomials, Bull. Math. Soc. Sc. Math. Roumanie Tome, Vol.39(87), np.1-4(1996), pp.85-104.

II. W. Doeringer: Exceptional values of differential polynomials, Pacific J.Math, vol.98, no.1(1982), pp.55-62.

III. W.K.Hayman: Meromorphic function, The Clarendon Press, oxford (1964).

IV. I.Lahiri: Generalised order of the derivative of a Meromorphic function, Soochow J.Math. Vol.14, no.1(1988), pp.85-92.

V. I.Lahiri: Deficiencies of differental polynomials, Indian J.Pure Appl. Math, Vol.30.no.5(1999), pp.435-447.

VI. I.Lahiri and S.K.Dutta : Growth and Value distribution of differential monomials, Indian J. Pure Appl. Math., vol.32, no.12(2001), pp.1831-1841.

VII. D. Sato : On the rate of growth of entire functions of fast growth, Bull. Amer. Math.Soc., vol.69(1963), pp.411-414.

VIII. L.R.Sons : Deficiencies of monomials, Math.Z, vol.111(1969), pp.53-68.

IX. L.Yang : Value distribution theory and new research on it, Science press, Beijing.(1982).

Sanjib Kumar Dutta View Download